I have been taking calsitriol for a week now. since I started taking it I have been having a fast heart rate, diarrhea, vomiting, a metal taste in my mouth, and bad headaches. I have also lost my appetite. Is this normal when you first start ? Will it go away ? I am taking .25mcg twice a day with 500 mg of calcium three times a day for hypoparathyroidism.
Could be the side effects of taking Calcitriol, if they are too bothersome? Please seek medical advice form the doc/pharmacist who prescribed the med.
- Calcitriol Information for Consumers
- Calcitriol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Calcitriol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 May 2010 • 2 answers
Updated 30 Aug 2010 • 1 answer
I just started Lisinopril 10mg today is red face and fast heart rate normal? I'm Also on Effexor XR?
Updated 22 Nov 2016 • 2 answers
Updated 28 May 2015 • 1 answer
Updated 5 Jul 2018 • 1 answer